Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took medicine for kidney stone. Having stomach pain. Scan shows fatty liver. Have to control food and do exercise. Any advice

Dear Sir, Two days before i faced some stomach problems and consulted our nearest Dr. and explained what i am facing and also my previous history of Kidney stone for which i took medicine. He told me to undergo scanning inorder to find out the status of Kidney stone. But the result after scanning is that i have no kidney stone but the impression is that Liver normal in size and fatty live noticed. After consulting the Dr. He told me that there is no need to take medicine for fatty liver and only thing i have to todo is to control my food and excercise. I need your valuable advice Pls help me Sir. Rgds Harish Menon
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
You haven't mentioned whether you consume alcohol or not, if yes,
then try to stop it completely.
And yes, do regular exercise.
You may take LIV-52, Himalaya preparation with your doctor's opinion.
Drink plenty of water.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor